Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 210, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 30, 2015, 10:09 PM CDT for Dallas County, Tarrant County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2015, 10:09 PM CDT (03:09 UTC)
- Expired
- Oct 31, 2015, 1:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 55 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 10:16 PM CDT | FLASH FLOOD | Dallas, TX | DALLAS PD CLOSED PORTIONS OF MOCKINGBIRD LANE NEAR HARRY HINES DUE TO HIGH WATER. |
| Oct 30, 11:30 PM CDT | FLASH FLOOD | Dallas, TX | 2 FEET OF WATER ON THE ON-RAMP AT MAIN AND COMMERCE STREET GOING SOUTH ON I-45 |
| Oct 31, 1:05 AM CDT | FLASH FLOOD | Rowlett, TX | 5 MINOR STREET CLOSURES AND 2 PARK CLOSURES IN ROWLETT |
| Oct 31, 1:16 AM CDT | FLASH FLOOD | Dallas, TX | SWIFT WATER RESCUE AT ELSIE FAYE HEGGINS STREET AND LYONS STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 513 m²/s²
- 0-3 km storm-relative helicity
- 614 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
777
WGUS54 KFWD 310309
FFWFWD
TXC113-439-310615-
/O.NEW.KFWD.FF.W.0210.151031T0309Z-151031T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT FRI OCT 30 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DALLAS COUNTY IN NORTH CENTRAL TEXAS...
EASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 115 AM CDT
* AT 1008 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3295 9652 3255 9672 3255 9739 3298 9715
3298 9652
$$
301 follow-up statement
831
WGUS74 KFWD 310501
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1201 AM CDT SAT OCT 31 2015
TXC113-439-310615-
/O.CON.KFWD.FF.W.0210.000000T0000Z-151031T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-TARRANT TX-
1201 AM CDT SAT OCT 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
DALLAS AND EASTERN TARRANT COUNTIES...
AT 1155 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN EXTENDING FROM ROWLETT TO LANCASTER TO RENDON. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN. THE RUNOFF FROM THE HEAVY RAIN
IS RESULTING IN FLASH FLOODING ACROSS DALLAS AND EASTERN TARRANT
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3295 9652 3255 9672 3255 9739 3298 9715
3298 9652
$$
58What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 9:48 PM CDT, 21 minutes earlier.
Area forecast discussion, Oct 30, 9:48 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 948 PM CDT FRI OCT 30 2015 .UPDATE... MODERATE TO HEAVY RAIN CONTINUES ACROSS PART OF NORTH AND CENTRAL TEXAS THIS EVENING WITH SOME AREAS CONTINUING TO EXPERIENCE FLOODING. THE UPPER LEVEL TROUGH TO OUR WEST IS MOVING EAST AND WILL CONTINUE TO APPROACH THE REGION TONIGHT. LIFT AHEAD OF THE TROUGH IS SPREADING WEST TO EAST ACROSS THE STATE AND NEW CONVECTION IS DEVELOPING IN WEST CENTRAL TEXAS. THIS NEW CONVECTION INDICATES THE BEGINNING OF ANOTHER ROUND OF RAIN EXPECTED OVERNIGHT TONIGHT. HIGH RESOLUTION MODELS ARE COMING INTO BETTER AGREEMENT ON THIS NEXT ROUND. STRONG LOW LEVEL WINDS AS NOTED ON THE FWD SOUNDING AND REGION VAD WIND PROFILES CONTINUE TO SUPPORT RAIN DEVELOPMENT THIS EVENING AND WILL AIDE IN SUSTAINING THE NEXT ROUND OF RAIN OVERNIGHT. IN THE SHORT TERM...CONCERNS ARE GROWING FOR THE LINE OF STORMS THAT REMAINS NEARLY STATIONARY FROM JOHNSON COUNTY SOUTHWEST TO COMANCHE COUNTY AND EVEN FURTHER TO TOM GREEN COUNTY. IF THE CELLS CONTINUE TO TRAIN OVER THIS AREA...FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...STRONG STORMS MOVING INTO OUR WESTERN COUNTIES MAY BE PRODUCING SMALL HAIL AND ALSO HEAVY RAINFALL. AFTER MIDNIGHT...THE NEXT ROUND OF CONVECTION IS EXPECTED TO EXPAND ACROSS THE REGION BUT WILL BEGIN ENDING ACROSS OUR NORTHWESTERN COUNTIES BEFORE DAYBREAK AS THE FRONT STARTS MOVING INTO NORTH TEXAS. THIS NEXT ROUND OF RAIN SHOULD MOVE THROUGH THE REGION AT A DECENT SPEED AS THE UPPER LEVEL LOW CONTINUES TO MOVE EAST AND THE FRONT HELPS ADVANCE THE RAIN. HOWEVER...FLASH FLOODING WILL CONTINUE TO BE A CONCERN WHERE HEAVY RAINS HAVE ALREADY FALLEN AND WHERE HIGHER RAINFALL RATES OCCUR. OVERNIGHT...IT LOOKS LIKE MOST OF THE HEAVIEST RAINS WILL FALL SOUTH OF INTERSTATE 20 AND HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE ALONG AND SOUTH OF A LINE FROM COMANCHE TO GRANBURY TO ENNIS TO ATHENS. ADDITIONAL RAINFALL TOTALS OF 1-3 INCHES WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. A FEW MARGINALLY SEVERE STORMS WILL BE POSSIBLE DUE TO SOME ELEVATED INSTABILITY. JLDUNN && .AVIATION... /ISSUED 654 PM CDT FRI OCT 30 2015/ /00Z TAFS/ CHALLENGES WILL CONTINUE TO BE CONVECTIVE TRENDS AND CIGS THROUGH THE EVENING HOURS...AS WE AWAIT LINE OF NON-SEVERE STORMS TO THE WEST OF I-35/I-35W. IN ADDITION...TIMING THE COLD FRONT AND CHANGEOVER TO NORTH FLOW SATURDAY MORNING WILL BE CHALLENGING AS WELL AND STILL LOOKS TO OCCUR BETWEEN 09Z-12Z SATURDAY AT DFW METRO AIRPORTS AND BY 15Z AT WACO. THE MAIN UPPER TROUGH CONTINUES TO SWING SLOWLY EAST ACROSS NEW MEXICO AND FAR WEST TEXAS AS OF 00Z. MOVEMENT OF THE SQUALL LINE OVER WESTERN NORTH TEXAS CONTINUES TO BE EAST NEAR 20KTS WHICH WILL BRING IT INTO WESTERN DFW METRO AIRPORTS BY 01Z AND DALLAS LOVE FIELD AND ARLINGTON BY 0130Z. SOUTHERN PART OF LINE WILL BE BE SLOWER TO PROGRESS EAST...AS CELLS WITHIN THE LINE MOVE NE 25KTS. IT/S LIKELY WACO REGIONAL WON/T SEE THE LINE UNTIL MID- LATE EVENING. MVFR CIGS...MOSTLY BELOW 2 KFT WILL CONTINUE NEXT 12-18 HRS WITH OCCASIONAL IFR CIGS LIKELY WITH BOTH HEAVIER SHOWERS AHEAD OF THE LINE AND WITH THE MAIN LINE OF SHRA/TSRA ITSELF. MVFR CIGS WILL LINGER AS WELL BEHIND THE COLD FRONT SATURDAY MORNING...BEFORE LIFTING TO VFR SATURDAY AFTERNOON. GUSTY SOUTHEAST WINDS 15-25KTS WILL CONTINUE AHEAD OF THE LINE OF STORMS...WITH VARIABLE GUSTS WITHIN THE LINE...BEFORE VEERING SLIGHTLY SOUTH-SOUTHWEST UNDER 10 KTS BEHIND THE LINE AND AHEAD OF THE COLD FRONT. BEHIND THE COLD FRONT SATURDAY MORNING...EXPECT NORTHWEST WINDS 10-15 KTS WITH HIGHER GUSTS MUCH OF THE DAY. 05/ && .PREV DISCUSSION... /ISSUED 317 PM CDT FRI OCT 30 2015/ A POWERFUL UPPER LOW WILL CONTINUE TO ROTATE ACROSS THE ARIZONA/NEW MEXICO BORDER THIS AFTERNOON. NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST ACROSS NORTH TEXAS THROUGH LATE AFTERNOON AND INTO THE EVENING WITH THE STRONGEST STORMS REMAINING NEAR A WARM FRONT ACROSS THE SOUTHERN ZONES. THE STORMS NEAR THE WARM FRONT WILL HAVE AMPLE SHEAR AND MODERATE INSTABILITY AND BE CAPABLE OF PRODUCING DAMAGING WINDS...MARGINALLY SEVERE HAIL AND EVEN A BRIEF TORNADO OR TWO. THEREFORE...A TORNADO WATCH IS IN EFFECT UNTIL 7 PM ALONG AND SOUTH OF A LINE FROM WACO TO CENTERVILLE. THE STORMS NEAR AND JUST NORTH OF THE WARM FRONT WILL ALSO BE EFFICIENT RAIN PRODUCERS AND WILL HAVE THE POTENTIAL TO PRODUCE SOME FLASH FLOODING. THEREFORE...WE WILL ISSUE A FLASH FLOOD WATCH FOR LOCATIONS ALONG AND SOUTH OF A LINE FROM KILLEEN TO WACO TO CORSICANA TO ATHENS FROM THIS AFTERNOON UNTIL NOON SATURDAY. ALTHOUGH RAINFALL AMOUNTS IN THE WATCH AREA SHOULD STAY BETWEEN ONE AND THREE INCHES. EVEN AMOUNTS IN THIS RANGE COULD RESULT IN FLOODING ISSUES DUE TO RECENT HEAVY RAINFALL AND ALREADY SATURATED SOILS. FARTHER NORTH...LOW LEVEL INSTABILITY WILL REMAIN WEAK AND STORMS THROUGH TONIGHT WILL REMAIN ELEVATED AND GENERALLY BELOW SEVERE LIMITS. HOWEVER...CLOUD TO GROUND LIGHTNING...SOME HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE. MODELS HAVE BEEN FAIRLY CONSISTENT IN ENDING PRECIPITATION QUICKLY AFTER SUNRISE SATURDAY WITH ONLY SOME LINGERING SHOWERS AND A FEW STORMS IN THE EAST SATURDAY AFTERNOON. THE REASON THE PRECIP WILL END QUICKLY ON SATURDAY WILL BE AN INTRUSION OF ELEVATED DRY AIR FROM THE SOUTHWEST (DRY SLOT) AND THE PASSAGE OF A COLD FRONT WHICH WILL DRY AND COOL THE LOW LEVEL OF THE ATMOSPHERE. THIS DRY AIR WILL REMAIN IN PLACE SATURDAY NIGHT AND RESULT IN LOW TEMPERATURES SUNDAY MORNING IN THE 40S AND 50S. THERE IS A BIT OF MODEL DISCREPANCY WITH REGARDS TO SUNDAY. THE LATEST RUN OF THE GFS SLOWLY TRANSLATES THE UPPER LOW ACROSS NORTH TEXAS AND WRAPS SOME ELEVATED MOISTURE AROUND IT AND PRODUCES SHOWERS AND THUNDERSTORMS GENERALLY NORTH OF INTERSTATE 20. THE CANADIAN SOLUTION ALSO SHOWS A SIMILAR SCENARIO BUT WITH LIGHTER PRECIP AMOUNTS DISPLACED FARTHER SOUTH. THE OTHER MODELS ARE FASTER IN LIFTING THE UPPER LOW TO THE CENTRAL PLAINS AND KEEP ALL ASSOCIATED PRECIPITATION EAST OF THE CWA. FOR NOW WE WILL BUMP POPS UP TO 20 PERCENT ON SUNDAY MAINLY NORTH OF INTESTATE 20. ANY PRECIPITATION THAT DOES DEVELOP SHOULD MOVE EAST OF THE REGION BY SUNDAY EVENING WITH THE DEPARTING UPPER LOW. BRIEF RIDGING ALOFT IS EXPECTED TO START THE WORK WEEK BUT THIS RIDGE WILL BE VERY TEMPORARY AS THE NEXT UPPER TROUGH DEEPENS ACROSS THE WESTERN STATES. LOW LEVEL MOISTURE WILL BE ON THE INCREASE BEGINNING TUESDAY AS SURFACE CYCLOGENESIS TAKES PLACE ACROSS THE CENTRAL HIGH PLAINS. LARGE SCALE LIFT WILL SET UP ACROSS THE REGION BY TUESDAY NIGHT WITH RAIN/STORM CHANCES INCREASING WEDNESDAY AND CONTINUING THROUGH FRIDAY. AS OF NOW...IT APPEARS THAT THE RAIN SHOULD END SOMETIME ON FRIDAY WITH DRY WEATHER EXPECTED NEXT FRIDAY NIGHT THROUGH SUNDAY. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 74 55 73 53 / 90 30 10 20 5 WACO, TX 64 77 54 74 50 / 90 40 10 10 5 PARIS, TX 61 72 55 69 52 / 90 70 10 20 10 DENTON, TX 61 72 51 73 50 / 90 30 10 20 5 MCKINNEY, TX 63 73 53 72 51 / 90 30 10 20 5 DALLAS, TX 65 74 56 73 55 / 90 30 10 20 5 TERRELL, TX 64 75 55 71 52 / 90 50 10 20 10 CORSICANA, TX 65 77 57 73 54 / 90 60 10 10 10 TEMPLE, TX 65 77 54 75 51 / 90 40 10 10 5 MINERAL WELLS, TX 59 71 49 75 48 / 80 20 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ130>135- 141>148-156>162-174-175. && 05/82
Hazardous weather outlook, Oct 30, 3:38 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 338 PM CDT FRI OCT 30 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 338 PM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. FLASH FLOODING WILL BE THE MAIN THREAT MAINLY FROM THE WACO/TEMPLE/KILLEEN AREAS AND EAST OF THERE TO CANTON AND PALESTINE. ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE THROUGH TONIGHT. IN ADDITION...SOME ISOLATED SEVERE STORMS ARE EXPECTED. WIND SHEAR IS HIGH AND THERE IS A THREAT FOR ISOLATED TORNADOES...ESPECIALLY SOUTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST EARLY ON SATURDAY. RESIDUAL FLOODING WILL BE THE MAIN THREAT. THERE IS A LOW CHANCE OF THUNDERSTORMS FROM THE METROPLEX NORTHEAST TO PARIS ON SUNDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY AND THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT IF THERE APPEARS TO BE ANY TORNADO THREAT. DUNN
In the hours before
Local storm report, Oct 30, 4:34 PM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM FLASH FLOOD 2 S TROY 31.17N 97.30W
10/30/2015 BELL TX BROADCAST MEDIA
WATER WAS REPORTED OVER BOTH SIDES OF I-35 AT MM 306
WITH CARS STALLING JUST SOUTH OF TROY.Special weather statement, Oct 30, 4:35 PM CDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT FRI OCT 30 2015
TXZ129-302215-
EASTLAND TX-
435 PM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND COUNTY UNTIL 515 PM
CDT...
AT 435 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RANGER TO NEAR LAKE
BROWNWOOD NEAR BYRDS STORE...AND MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR AND CARBON.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 330 AND 363.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3252 9898 3251 9847 3230 9848 3208 9893
3208 9905
TIME...MOT...LOC 2135Z 268DEG 12KT 3250 9874 3189 9898
30Special weather statement, Oct 30, 5:22 PM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 522 PM CDT FRI OCT 30 2015 TXZ141-302300- COMANCHE TX- 522 PM CDT FRI OCT 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE COUNTY UNTIL 600 PM CDT... AT 521 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF BLANKET...OR 10 MILES WEST OF COMANCHE...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COMANCHE AND DE LEON. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3218 9850 3193 9832 3183 9876 3199 9887 TIME...MOT...LOC 2221Z 246DEG 21KT 3193 9877 JLDUNN
Special weather statement, Oct 30, 6:42 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT FRI OCT 30 2015
TXZ130-310030-
ERATH TX-
642 PM CDT FRI OCT 30 2015
...SPECIAL WEATHER STATEMENT...
AT 641 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
STEPHENVILLE...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE AND MORGAN MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
NUISANCE FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3250 9807 3221 9794 3215 9790 3213 9827
3226 9834
TIME...MOT...LOC 2341Z 240DEG 25KT 3219 9824
JLDUNNSpecial weather statement, Oct 30, 7:48 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT FRI OCT 30 2015
TXZ117-118-131-133-310130-
JOHNSON TX-PARKER TX-HOOD TX-TARRANT TX-
748 PM CDT FRI OCT 30 2015
...SPECIAL WEATHER STATEMENT...
AT 747 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF ANNETTA...OR 12 MILES NORTHEAST OF GRANBURY...MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35W BETWEEN MILE MARKERS 37 AND 67.
INTERSTATE 20 BETWEEN MILE MARKERS 418 AND 453.
INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3298 9704 3255 9704 3255 9730 3232 9769
3256 9787 3278 9755 3299 9754
TIME...MOT...LOC 0047Z 237DEG 33KT 3256 9763
30Special weather statement, Oct 30, 10:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1005 PM CDT FRI OCT 30 2015 TXZ118-119-133-134-145-310400- JOHNSON TX-HILL TX-DALLAS TX-TARRANT TX-ELLIS TX- 1005 PM CDT FRI OCT 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ELLIS...WESTERN DALLAS... EASTERN JOHNSON...NORTH CENTRAL HILL AND SOUTHEASTERN TARRANT COUNTIES UNTIL 1100 PM CDT... AT 1005 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KENNEDALE TO NEAR COVINGTON...AND MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DALLAS...FORT WORTH...ARLINGTON...IRVING...GRAND PRAIRIE... RICHARDSON...MANSFIELD...EULESS...DESOTO...CEDAR HILL... DUNCANVILLE...BURLESON...LANCASTER...WAXAHACHIE...UNIVERSITY PARK... MIDLOTHIAN...FOREST HILL...GLENN HEIGHTS...RED OAK AND HIGHLAND PARK. THIS INCLUDES THE FOLLOWING INTERSTATES... INTERSTATE 35W BETWEEN MILE MARKERS 9 AND 36. INTERSTATE 35E BETWEEN MILE MARKERS 383 AND 438. INTERSTATE 20 BETWEEN MILE MARKERS 439 AND 472. INTERSTATE 820 BETWEEN MILE MARKERS 27 AND 35. INTERSTATE 45 BETWEEN MILE MARKERS 276 AND 284. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3214 9677 3219 9737 3276 9728 3297 9670 TIME...MOT...LOC 0305Z 263DEG 15KT 3268 9719 3221 9733 JLDUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:35 PM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Limestone, Navarro | 115 min |
| Oct 30, 7:48 PM CDT | Special Weather Statement | FWD | Tarrant | 42 min |
| Oct 30, 8:20 PM CDT | Areal Flood Advisory | FWD | Comanche | 115 min |
| Oct 30, 8:26 PM CDT | Areal Flood Advisory | FWD | McLennan | 2 hr |
| Oct 30, 8:45 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas | 3 hr |
| Oct 30, 9:09 PM CDT | Areal Flood Warning | FWD | McLennan | 111 min |
| Oct 30, 9:13 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 62 min |
| Oct 30, 9:20 PM CDT | Areal Flood Warning | FWD | Bell | 115 min |
| Oct 30, 9:23 PM CDT | River Flood Warning | FWD | Limestone | 60 hr |
| Oct 30, 9:23 PM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Oct 30, 9:45 PM CDT | Areal Flood Advisory | FWD | Bosque, Erath, Johnson, Somervell | 3 hr |
| Oct 30, 10:05 PM CDT | Special Weather Statement | FWD | Dallas, Ellis | 55 min |
| Oct 30, 10:14 PM CDT | Flash Flood Warning | FWD | Comanche, Erath | 3 hr |
| Oct 30, 10:20 PM CDT | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Oct 30, 10:24 PM CDT | Flash Flood Warning | FWD | Bosque, Ellis, Johnson, Somervell | 3 hr |
| Oct 30, 10:38 PM CDT | River Flood Warning | FWD | Dallas | 18 hr |
| Oct 30, 10:44 PM CDT | Areal Flood Advisory | FWD | Hunt, Rockwall | 3 hr |
| Oct 30, 11:29 PM CDT | River Flood Warning | FWD | Dallas | 20 hr |
| Oct 30, 11:33 PM CDT | Areal Flood Advisory | FWD | Hood | 3 hr |
| Oct 30, 11:35 PM CDT | River Flood Warning | FWD | Dallas | 59 hr |
| Oct 31, 12:12 AM CDT | River Flood Warning | FWD | Tarrant | 21 hr |
| Oct 31, 12:41 AM CDT | Areal Flood Advisory | FWD | Hamilton, Mills | 3 hr |
| Oct 31, 1:05 AM CDT | Flash Flood Warning | FWD | Comanche, Erath | 3 hr |
| Oct 31, 1:10 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Oct 31, 1:20 AM CDT | Areal Flood Advisory | FWD | Kaufman | 4 hr |
| Oct 31, 1:29 AM CDT | Flash Flood Warning | FWD | Bosque, Ellis, Johnson, Somervell | 3 hr |
| Oct 31, 1:51 AM CDT | Special Weather Statement | FWD | Bell | 54 min |
| Oct 31, 1:57 AM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Oct 31, 2:09 AM CDT | Special Weather Statement | FWD | Lampasas | 66 min |
| Oct 31, 2:19 AM CDT | Areal Flood Advisory | FWD | Bosque, Ellis, Hill | 3 hr |
| Oct 31, 2:21 AM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| Oct 31, 2:21 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 32 hr |
| Oct 31, 2:31 AM CDT | Areal Flood Warning | FWD | Hood | 3 hr |
| Oct 31, 2:55 AM CDT | Special Weather Statement | FWD | McLennan | 65 min |
| Oct 31, 2:57 AM CDT | Special Weather Statement | FWD | Coryell | 63 min |
| Oct 31, 3:16 AM CDT | River Flood Warning | FWD | Navarro | 4 days |
| Oct 31, 3:29 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Oct 31, 3:44 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 9 days |
| Oct 31, 4:14 AM CDT | Areal Flood Warning | FWD | Dallas | 3 hr |
| Oct 31, 4:30 AM CDT | Areal Flood Warning | FWD | Ellis, Johnson, Somervell | 3 hr |
| Oct 31, 4:37 AM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| Oct 31, 4:46 AM CDT | Flash Flood Warning | FWD | Falls, Milam | 3 hr |
| Oct 31, 5:15 AM CDT | Areal Flood Advisory | FWD | Kaufman | 2 hr |
| Oct 31, 5:37 AM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| Oct 31, 5:41 AM CDT | Areal Flood Advisory | FWD | Freestone, Leon, Robertson | 4 hr |
| Oct 31, 5:45 AM CDT | Areal Flood Warning | FWD | Bosque | 3 hr |
| Oct 31, 6:02 AM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Oct 31, 7:31 AM CDT | Areal Flood Warning | FWD | Ellis, Johnson, Somervell | 3 hr |
| Oct 31, 7:43 AM CDT | Areal Flood Warning | FWD | Falls, Milam | 3 hr |
| Oct 31, 8:46 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Oct 31, 8:57 AM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| Oct 31, 9:41 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 55 hr |
| Oct 31, 10:15 AM CDT | River Flood Warning | FWD | Tarrant | 24 hr |
| Oct 31, 5:25 PM CDT | River Flood Warning | FWD | Wise | 23 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.